zbMATH — the first resource for mathematics

A note on geodetic graphs of diameter two and their relation to orthogonal Latin squares. (English) Zbl 0373.05060

05C99 Graph theory
05B15 Orthogonal arrays, Latin squares, Room squares
05C35 Extremal problems in graph theory
Full Text: DOI
[1] Erdös, P; Rényi, A; Sós, V.T, On a problem of graph theory, Stud. sci. math. hungar., 1, 215-235, (1966) · Zbl 0144.23302
[2] Ryser, H.J, ()
[3] Stemple, J.G, Geodetic graphs of diameter two, J. combinatorial theory, 17, 266-280, (1974) · Zbl 0323.05122
[4] Stemple, J.G; Watkins, M.E, On planar geodetic graphs, J. combinatorial theory, 4, 101-117, (1968) · Zbl 0153.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.